It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-04-2009, 02:46 AM   #1
Senior Member
(male)
 
Join Date: Oct 2004
Posts: 115
HampshireChappy HB User
How To Lose Injection Swelling?

For the past few years I have used my stomach far too often to inject myself as it has always been easier, more convenient and less painful to do so there. Unfortunately and un-surprisingly my stomach has got quite swollen and looks out of place (the rest of me is in good shape). I expect beer hasn't helped either (in moderation of course) over the years.

Basically I was wondering firstly is this likely to be swelling or is it more likely to be just a bit of fat from beer, lucozade, fatty foods (which tend to have low carbohydrates so I eat meat quite often). If so then I already know what I need to do to get rid of the stomach (which I've already started doing with a better diet and more cardio exercises).

If it is due to swelling from injections (which I'm sure it is) what can I do to get rid of it? Is there any sort of creams or supplements I can use?

I'm going to start varying the injection sites more frequently now so that will be a good help.

Thanks.

 
Old 08-25-2009, 02:13 PM   #2
Senior Member
(male)
 
Join Date: Oct 2004
Posts: 115
HampshireChappy HB User
Re: How To Lose Injection Swelling?

I guess that means no one actually knows, oh well I will try and find out other ways and report my findings here.

 
Sponsors Lightbulb
   
Old 08-25-2009, 03:28 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2005
Location: Canada
Posts: 2,749
Cora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB UserCora1003 HB User
Re: How To Lose Injection Swelling?

Sorry, I didn't see this the first time you posted. It isn't swelling exactly. It is the formation of fatty tissue due to the insulin. Many pumpers experience this as the typical pump site is in the abdomen. Insulin facilitates the entry of glucose into the cells and since you inject mainly in the abdomen, the sugar has an easier time getting into the cells there and this is why fat forms more easily. This is why it is so important to rotate your injection site. Sorry I can't be more help, but if you inject elsewhere a bit more, exercise and eating right will help this go away.
__________________
Cora
Dxd T1 1966, 2001 dialysis, 2002 kidney transplant, 2003 insulin pump, 2008 pancreas transplant

 
Old 08-26-2009, 08:22 AM   #4
Senior Member
(male)
 
Join Date: Oct 2004
Posts: 115
HampshireChappy HB User
Re: How To Lose Injection Swelling?

Ok thats great Cora thanks.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
bruising ater injection is it normal???? dinnon Hepatitis 3 04-19-2010 06:55 AM
Cortisone Injection in my Knee taape Knee & Hip Problems 0 04-18-2009 11:25 PM
Triesence Steroid Injection Dancinboots Eye & Vision 6 09-29-2008 02:43 PM
soreness at novocaine injection site for weeks now knp Dental Health 4 09-26-2008 07:09 AM
Is there something wrong with my stellate ganglion injection? numbing hands Reflex Sympathetic Dystrophy (RSD) (CRPS) 10 09-07-2007 08:48 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Actos
Amaryl
Avandia
Glipizide Glucophage
  Humalog
Lantus
Metformin
Novolog
Potassium




TOP THANKED CONTRIBUTORS



Cora1003 (68), SamQKitty (60), JJ (34), Azurah (17), 92261 (12), rosier (7), Machaon (5), sunshine12 (5), Laura789 (5), ladybud (5)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 08:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!